Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
S. NABABAN, K. L. TEO "On the existence of optimal controls of the first boundary value problems for parabolic partial delay-differential equations in divergence form," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 32(2), 343-362, (April, 1980)